MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of false negative results for 1 patient urine sample from chemstrip 10 sg test strip on a urisys 1100 urine analyzer serial number (b)(4).The nitrite and leukocytes results from the meter were negative.The urine sample was sent to the laboratory for a culture.The laboratory culture was positive for escherichia col (e.Coli).There was no allegation of an adverse event.The patient's condition was "good".The customer was not using liquid qc.The suspect product was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The retention material of lot 23841500 was measured on a urisys 1800 analyzer and was visually checked with native urine, a nitrite dilution series and a leukocytes dilution series.The results of the measurements fulfill requirements.No false negative results were observed.
 
Additional Manufacturer Narrative
The retention material of lot 23841500 was measured on a urisys 1800, cobas u411, a urisys 1100 analyzer, and the customer's urisys 1100 analyzer with native urine, a nitrite dilution series, and a leucocytes dilution series.The results of the measurements fulfill our requirements.No false negative results were observed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8008604
Report Number1823260-2018-03863
Device Sequence Number170053
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number03260763160
Device Lot Number23841503
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
10/08/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/27/2018
12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CIPROFLOXACIN
Patient Age46 YR